RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 47–59 (Mi fpm1652)  

On fixed points of acyclic type multivalued maps

B. D. Gel'mana, V. V. Obukhovskiib

a Voronezh State University
b Voronezh State Pedagogical University

Abstract: We present new fixed point theorems for acyclic type multivalued maps, including a nonlinear alternative for a map defined on an open set.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00468
13-01-00041


Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 565–574

Bibliographic databases:

UDC: 515.126

Citation: B. D. Gel'man, V. V. Obukhovskii, “On fixed points of acyclic type multivalued maps”, Fundam. Prikl. Mat., 20:3 (2015), 47–59; J. Math. Sci., 225:4 (2017), 565–574

Citation in format AMSBIB
\Bibitem{GelObu15}
\by B.~D.~Gel'man, V.~V.~Obukhovskii
\paper On fixed points of acyclic type multivalued maps
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 47--59
\mathnet{http://mi.mathnet.ru/fpm1652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519747}
\elib{http://elibrary.ru/item.asp?id=31111674}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 565--574
\crossref{https://doi.org/10.1007/s10958-017-3478-1}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1652
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:162
    Full text:69
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020